# SDR CA961223008

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC3C-S1C3G
- Engine: Pwa R183092
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: #1 Position
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) WHILE IN CRUISE THE #1 ENGINE DEVELOPED A POWER LOSS AND BEGAN TO RUN ROUGH. THE ENGINE WAS SHUTDOWN AND THE AIRCRAFT LANDED WITHOUT INCIDENT. UPON FURTHER INVESTIGATION THE STATUS WILL BE UPDATED.
